Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Nose bleeding after hitting. Bruise, numbness and bump on nose. Applied ice pack and took painkiller

Hi, I was hit in the nose yesterday (direct frontal hit towards the bridge of my nose). It bled pretty profusely, and puffed up a little bit - more towards the right side. This morning there is minor bruising on the contact area, but a bump on the right side and the tip of my nose is numb. I ve been icing and taking pain medication to try and take away the ache. Could the numbness and bump be something serious?
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
There is nothing to be alarmed if only numbness and bump is there.It shall go away soon with rest,icing and anti inflammatory medications.
Look for any worsening signs like headache,persistent vomiting or bleeding or any double vision etc.
In such a situation,you are required to go to the ER and get necessary investigations like CT/ MRI etc.
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor